April  1996, 2(2): 203-219. doi: 10.3934/dcds.1996.2.203

Indestructibility of invariant locally non-unique manifolds

1. 

Department of Mathematics, State Technical University, St. Petersburg, Russian Federation

Received  December 1995 Published  February 1996

The Sacker-Neimark-Mane result on persistent manifolds of autonomous systems is well-known: an invariant manifold is persistent iff it is normally hyperbolic. The persistent manifolds have the property of the local uniqueness. The paper gives conditions for the indestructibility of an invariant manifold without the supposition of its local uniqueness. These conditions are wider than the normally hyperbolicity conditions. Some examples are considered.
Citation: George Osipenko. Indestructibility of invariant locally non-unique manifolds. Discrete and Continuous Dynamical Systems, 1996, 2 (2) : 203-219. doi: 10.3934/dcds.1996.2.203
[1]

Dmitry Jakobson and Iosif Polterovich. Lower bounds for the spectral function and for the remainder in local Weyl's law on manifolds. Electronic Research Announcements, 2005, 11: 71-77.

[2]

Benjamin Letson, Jonathan E. Rubin. Local orthogonal rectification: Deriving natural coordinates to study flows relative to manifolds. Discrete and Continuous Dynamical Systems - B, 2020, 25 (9) : 3725-3747. doi: 10.3934/dcdsb.2020088

[3]

Thierry Daudé, Damien Gobin, François Nicoleau. Local inverse scattering at fixed energy in spherically symmetric asymptotically hyperbolic manifolds. Inverse Problems and Imaging, 2016, 10 (3) : 659-688. doi: 10.3934/ipi.2016016

[4]

Rui Wang, Guo-Wei Wei. Persistent path Laplacian. Foundations of Data Science, 2022  doi: 10.3934/fods.2022015

[5]

Rui Wang, Rundong Zhao, Emily Ribando-Gros, Jiahui Chen, Yiying Tong, Guo-Wei Wei. HERMES: Persistent spectral graph software. Foundations of Data Science, 2021, 3 (1) : 67-97. doi: 10.3934/fods.2021006

[6]

Xiaoqi Wei, Guo-Wei Wei. Homotopy continuation for the spectra of persistent Laplacians. Foundations of Data Science, 2021, 3 (4) : 677-700. doi: 10.3934/fods.2021017

[7]

Maria Assunta Pozio, Fabio Punzo, Alberto Tesei. Uniqueness and nonuniqueness of solutions to parabolic problems with singular coefficients. Discrete and Continuous Dynamical Systems, 2011, 30 (3) : 891-916. doi: 10.3934/dcds.2011.30.891

[8]

Luisa Moschini, Guillermo Reyes, Alberto Tesei. Nonuniqueness of solutions to semilinear parabolic equations with singular coefficients. Communications on Pure and Applied Analysis, 2006, 5 (1) : 155-179. doi: 10.3934/cpaa.2006.5.155

[9]

Lianwang Deng. Local integral manifolds for nonautonomous and ill-posed equations with sectorially dichotomous operator. Communications on Pure and Applied Analysis, 2020, 19 (1) : 145-174. doi: 10.3934/cpaa.2020009

[10]

Daniel Maxin, Fabio Augusto Milner. The effect of nonreproductive groups on persistent sexually transmitted diseases. Mathematical Biosciences & Engineering, 2007, 4 (3) : 505-522. doi: 10.3934/mbe.2007.4.505

[11]

Francis Michael Russell, J. C. Eilbeck. Persistent mobile lattice excitations in a crystalline insulator. Discrete and Continuous Dynamical Systems - S, 2011, 4 (5) : 1267-1285. doi: 10.3934/dcdss.2011.4.1267

[12]

Daniel Amin, Mikael Vejdemo-Johansson. Intrinsic disease maps using persistent cohomology. Foundations of Data Science, 2021  doi: 10.3934/fods.2021008

[13]

Hyungjin Huh. Self-similar solutions to nonlinear Dirac equations and an application to nonuniqueness. Evolution Equations and Control Theory, 2018, 7 (1) : 53-60. doi: 10.3934/eect.2018003

[14]

Constantin Christof, Dominik Hafemeyer. On the nonuniqueness and instability of solutions of tracking-type optimal control problems. Mathematical Control and Related Fields, 2022, 12 (2) : 421-431. doi: 10.3934/mcrf.2021028

[15]

Andrei Fursikov. Local existence theorems with unbounded set of input data and unboundedness of stable invariant manifolds for 3D Navier-Stokes equations. Discrete and Continuous Dynamical Systems - S, 2010, 3 (2) : 269-289. doi: 10.3934/dcdss.2010.3.269

[16]

Piermarco Cannarsa, Patrick Martinez, Judith Vancostenoble. Persistent regional null contrillability for a class of degenerate parabolic equations. Communications on Pure and Applied Analysis, 2004, 3 (4) : 607-635. doi: 10.3934/cpaa.2004.3.607

[17]

Xue Yang, Xinglong Wu. Wave breaking and persistent decay of solution to a shallow water wave equation. Discrete and Continuous Dynamical Systems - S, 2016, 9 (6) : 2149-2165. doi: 10.3934/dcdss.2016089

[18]

Mario E. Chávez-Gordillo, Bernardo San Martín, Jaime Vera. Persistent singular attractors arising from singular cycle under symmetric conditions. Discrete and Continuous Dynamical Systems, 2011, 30 (3) : 671-685. doi: 10.3934/dcds.2011.30.671

[19]

Hassan Abdallah, Adam Regalski, Mohammad Behzad Kang, Maria Berishaj, Nkechi Nnadi, Asadur Chowdury, Vaibhav A. Diwadkar, Andrew Salch. Statistical inference for persistent homology applied to simulated fMRI time series data. Foundations of Data Science, 2022  doi: 10.3934/fods.2022014

[20]

Nikos Katzourakis. Nonuniqueness in vector-valued calculus of variations in $L^\infty$ and some Linear elliptic systems. Communications on Pure and Applied Analysis, 2015, 14 (1) : 313-327. doi: 10.3934/cpaa.2015.14.313

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (62)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]